EconPapers    
Economics at your fingertips  
 

ESTIMATING THE ARCH PARAMETERS BY SOLVING LINEAR EQUATIONS

Arup Bose and Kanchan Mukherjee

Journal of Time Series Analysis, 2003, vol. 24, issue 2, 127-136

Abstract: Abstract. This paper discusses the asymptotics of two‐stage least squares estimator of the parameters of ARCH models. The estimator is easy to obtain since it involves solving two sets of linear equations. At the same time, the estimator has the same asymptotic efficiency as that of the widely used quasi‐maximum likelihood estimator. Simulation results show that, even for small sample size, the performance of our estimator compared to the quasi‐maximum likelihood estimator is better.

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00296

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:24:y:2003:i:2:p:127-136

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:24:y:2003:i:2:p:127-136